# SDR AALA20121101022

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 63,656 hours, 32,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ON CLIMBOUT TAIL COMPARTMENT TEMPERATURE OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE AND LIGHT EXTINGUISHED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DUCT BOOT AND CLAMP LOOSE.  TIGHTENED CLAMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
